# SDR KBM2005F00084

- Difficulty date: March 25, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N667JM
- Make and model: Bell 206B
- Aircraft serial: 3444
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combust Chamber
- Part number: 6870992J
- Part serial: 26534
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMBUSTION CAN, CRACKED ON LEFT SIDE.  REMOVED AND REPLACED.  (K)
